# SDR CA070823002

- Difficulty date: August 21, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Skrsky S76C
- Aircraft time: 78 hours
- Engine: Tmeca ARRIEL2S2
- System (JASC): 2564 · Life Raft
- Part: Jettison System
- Condition: Failed
- Location: Life Raft
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) EXTERNAL LIFERAFT JETTISON SYS FAILED TO OPERATE. WHEN LEVER ACTUATED, CABLE BROKE AND PULLEY BRACKET ON LT SIDE OF CENTER PEDESTAL DETACHED. (2) BRACKETS UNDER FLOOR FOUND TO BE LOCATED INCORRECTLY.  INSTALLATION WAS CARRIED OUT IAW ASI-500-100 REV.G. (TC NR 20070823002)
